# SDR CA000224007

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 3 Engine
- Component: Engine Fuel & Co, Lyc, ALF502R5
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK IN FORWARD SECTION OF THE NR 3 ENGINE RESULTED IN THE REPLACEMENT OF THE O-RING SEALS ASSOCIATED WITH THE FORWARD FUEL ELBOW.
